# SDR SWAA2021120142246

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-71B
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE BS 500D RBL 26 WL 156 ; / [01] EVALUATED CORROSION; FOUND 0.045 MATERIAL REMAINING FROM MAX ALLOWABLE OF NO LESS THAN 0.056 REQUIRED IN A 1'X1' AREA. FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING MICROMETER ID 4566A S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] LOCATED; DRILLED; AND DEBURRED NEW FCB AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE BS 500D; RBL 24-RBL 61; WL 156-WL 195 IAW SRM 51-40-05-0G-0; DWG # 143A7902.; [04] VERIFIED CORRECTIVE ACTION 3
